# SDR 96FDEA01287

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69463461
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 01148 022.  CORROSION  C53-113-01(1) IN THE FORWARD CARGO BAY ON INTERCOSTAL BS 720, WL 148, LBL 10.   ****S/D***** COMING.
